Accessibility navigation

Explicit time-stepping for moving meshes

Baines, M. J. (2015) Explicit time-stepping for moving meshes. Journal of Mathematical Study, 48 (2). pp. 93-105. ISSN 1006-6837

Text - Published Version
· Please see our End User Agreement before downloading.

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.4208/jms.v48n2.15.01


In order to move the nodes in a moving mesh method a time-stepping scheme is required which is ideally explicit and non-tangling (non-overtaking in one dimension (1-D)). Such a scheme is discussed in this paper, together with its drawbacks, and illustrated in 1-D in the context of a velocity-based Lagrangian conservation method applied to first order and second order examples which exhibit a regime change after node compression. An implementation in multidimensions is also described in some detail.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:45488
Publisher:Global Science Press


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation